# SDR REXA2019060418789

- Difficulty date: May 18, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR BEAM [ UPPER/AFT FLANGE ] IN ST
A. FS= 280 AND 11LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) TCI: 53-10
-219                                                                  
"
"SUMMARY:SUMMARY: LEVEL CORROSION 2. FLOOR BEAM IN STA. FS= 280 LBL AT 
PAX CABIN FWD WET AREA WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A0
1 PAR 6 AND CRJ900 SRM 51-42-20-001-001-A01                           
"
